Error message

Deprecated function: The each() function is deprecated. This message will be suppressed on further calls in theme_biblio_custom() (line 367 of /home/ajphs/public_html/sites/all/modules/biblio/includes/biblio_theme.inc).

A Case Report on Moxifloxacin Induced Dermatological Anaphylaxis Reaction

Asian Journal of Pharmaceutical and Health Sciences,2017,7,4,1792-1794.
Published:December 2017
Type:Case Report
Authors:
Author(s) affiliations:

Sushanta Kr Das, Swethasri CH, Konde Abbulu 

Associate Professor and Co-coordinator, Department of Pharm. D, CMR College of Pharmacy, Kandlakoya (V), Hyderabad, Telangana State, India.

Abstract:

Drug Induced Anaphylaxis reaction is a very serious hypersensitivity reaction. A 33 years old female was presented in hospital with chief complaints of fever since 10 days and itching all over the body and rashes since last 2 dayswith a past history of Typhoid fever and treated with Moxifloxacin, Aceclofenac and Rofecoxib. Patient was diagnosed with drug induced anaphylaxis based on her clinical manifestations and drug history. Anaphylaxis reactions are mostly associated with the drugs. This particular case was managed by administering antihistamines and steroids. These types of reactions should be reported to create awareness among health care providers.

Complete Blood count on various dates is shown below